# SDR DHL2005782538

- Difficulty date: March 13, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N5300
- Make and model: Dhavxx DH82AROBRTSN
- Aircraft serial: T5703
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BENT FRAME STA 1070 RIGHT AROUND STR 27R.  REMOVED DAMAGED AREA, FABRICATED DOUBLER REPAIR FROM 7075-T6,0. .063 PO NR 9001660 DIMENSIONS 3 1/4' X 8 1/2', FILLER REPAIR FROM 7075-T6 0.063 PO #9001660 DIMENSIONS 1 3/8' BY 1 3/4' AND SHIM FROM 7075-T6 0.090 PO  NR 9001777 DIMENSIONS 11/16' BY 8 1/2' IAW B727 SRM 51-40-3 FIG 1 AND 53-10-2 FIG 5.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED PARTS IAW B727 SRM 51-40-3 FIG 1.
